# SDR DALA14035380969

- Difficulty date: June 3, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 825-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR PLUG ON SEAT TRACK CORRODED X=-54 BETWEEN BS  825-830. .  REPAIR PLUG REMOVED IAW SRM 51-30-1 NEW PLUG INSTALLED IAW SRM 53-05, FIG 4A.
